JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Muhammad Aslam Noor    
    Email: noormaslam@hotmail.com  

Mathematics Department
Lahore University of Management Sciences

    Research Areas :  
Other :  
    Articles: Projection Iterative Schemes for General Variational Inequalities   Volume 3, Issue 3
    Multivalued Quasi Variational Inequalities in Banach Spaces   Volume 3, Issue 3
    Algorithms for General Mixed Quasi Variational Inequalities   Volume 3, Issue 4
    Operator-Splitting Methods for General Mixed Variational Inequalities   Volume 3, Issue 5
    On Generalized Preinvex Functions and Monotonicities   Volume 5, Issue 4
    On Strongly Generalized Preinvex Functions   Volume 6, Issue 4
    On Simultaneous Approximation For Certain Baskakov Durrmeyer Type Operators   Volume 7, Issue 4
    On Hadamard Integral Inequalities Involving Two Log-Preinvex Functions   Volume 8, Issue 3

      search [advanced search] copyright 2003 terms and conditions login